# SDR DALA2024041804537

- Difficulty date: April 15, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 74,627 hours, 29,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0296643) CORROSION AT AFT CARGO COMPARTMENT DOOR THRESHOLD WEB. REMOVED AND REMPLACED WEB PN: 146A8123U25 LOT: 5151942-2 IAW B737 SRM 51-40-02-0G AND DWG 146A8340.
